MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH 200, LLC MONOJECT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1188827012
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Needle poking through the cap.

Brand Name
MONOJECT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key19632261
Report Number19632261
Device Sequence Number8673807
Product Code FMI
UDI-Device Identifier10884521007420
UDI-Public(01)10884521007420
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
Report Date (Section F) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1188827012
Device Catalogue Number1188827012
Device Lot Number133384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/22/2024